# SDR USAA2011062000010

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 33,257 hours, 12,085 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 0590
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 33,257 hours, 12,085 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EES - PHL-SAN - FORWARD LT MID PASSENGER EMERGENCY DOOR DAMPER NEEDS SERVICE (L2).  SERVICED FORWARD MID LT PASSENGER EMERGENCY DOOR DAMPER (L2) IAW AMM 52-10-00-03.
